USP Electronic Research Repository

Determining the optimum cluster size

Khan, Mohammad G.M. and Jahan, Nabila and Ahsan, M.J. (1997) Determining the optimum cluster size. Journal of the Indian Society of Agricultural Statistics, 50 (2). pp. 121-129. ISSN 0019-6363

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Shalni Sanjana
Date Deposited: 18 Feb 2020 03:37
Last Modified: 18 Feb 2020 03:37

Actions (login required)

View Item View Item